Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 21, NWS Shreveport, LA

April 2, 20174 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 2, 2017, 7:58 PM CDT for 4 parishes in Louisiana. It took effect at Apr 4, 2017, 8:12 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 7:58 PM CDT (00:58 UTC)
In effect from
Apr 4, 2017, 8:12 AM CDT
Expired
Apr 7, 2017, 10:55 AM CDT
In force
3 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 84 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 31.74 ft at Apr 6, 2017, 10:00 PM CDT.

actionminormoderate203004/0304/0404/0504/0604/0704/08
Action stage
31.5 ft
Minor stage
32 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

417 
WGUS44 KSHV 030058
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
758 PM CDT Sun Apr 2 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-040058-
/O.NEW.KSHV.FL.W.0021.170404T1312Z-000000T0000Z/
/RHLL1.1.ER.170404T1312Z.170405T1200Z.000000T0000Z.NO/
758 PM CDT Sun Apr 2 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Little River Of Louisiana Near Rochelle.
* from Tuesday morning until further notice...or until the warning is
  cancelled.
* AT  7:30 PM Sunday The stage was 18.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 32.0 feet. 
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 33.0 feet by Wednesday morning.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

25
5 follow-up statements
298 
WGUS84 KSHV 031615
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1115 AM CDT Mon Apr 3 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-041615-
/O.EXT.KSHV.FL.W.0021.170404T1559Z-000000T0000Z/
/RHLL1.1.ER.170404T1559Z.170405T1800Z.000000T0000Z.NO/
1115 AM CDT Mon Apr 3 2017

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* from Tuesday morning until further notice...or until the warning is
  cancelled.
* At 1030 AM Monday the stage was 26.5 feet. 
* Minor flooding is forecast.
* Flood stage is 32 feet. 
* Forecast...Rise above flood stage by Tuesday late morning and 
  continue to rise to near 33.5 feet by Wednesday early afternoon.
* Impact...at 35.0 feet...Expect considerable lowland flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

VIII.
121 
WGUS84 KSHV 040028
FLSSHV


Flood Statement
National Weather Service Shreveport LA
728 PM CDT Mon Apr 3 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-050028-
/O.EXT.KSHV.FL.W.0021.170405T0000Z-000000T0000Z/
/RHLL1.1.ER.170405T0000Z.170405T1800Z.000000T0000Z.NO/
728 PM CDT Mon Apr 3 2017

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* from Tuesday evening until further notice...or until the warning is
  cancelled.
* At  6:30 PM Monday The stage was 27.7 feet. 
* Minor flooding is forecast.
* Flood stage is 32.0 feet. 
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 33.5 feet by Wednesday early afternoon.
* Impact...at 35.0 feet...Expect considerable lowland flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

25
424 
WGUS84 KSHV 051901
FLSSHV


Flood Statement
National Weather Service Shreveport LA
201 PM CDT Wed Apr 5 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-061901-
/O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/
/RHLL1.1.ER.170408T1200Z.170410T1200Z.000000T0000Z.NO/
201 PM CDT Wed Apr 5 2017

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* until further notice...or until the warning is cancelled.
* At 130 PM Wednesday The stage was 30.6 feet. 
* Minor flooding is forecast.
* Flood stage is 32 feet. 
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 32.5 feet by Monday morning.
* Impact...at 32.0 feet...Expect minor lowland flooding with some 
  camps and recreational areas facing flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

VIII.
030 
WGUS84 KSHV 061516
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1016 AM CDT Thu Apr 6 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-071516-
/O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/
/RHLL1.1.ER.170407T0300Z.170410T1200Z.000000T0000Z.NO/
1016 AM CDT Thu Apr 6 2017

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* until further notice...or until the warning is cancelled.
* At 930 AM Thursday The stage was 31.6 feet. 
* Minor flooding is forecast.
* Flood stage is 32 feet. 
* Forecast...Rise above flood stage this Thursday evening and continue
  to rise to near 33.0 feet by Monday morning.
* Impact...at 32.0 feet...Expect minor lowland flooding with some 
  camps and recreational areas facing flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

VIII.
491 
WGUS84 KSHV 071555
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1055 AM CDT Fri Apr 7 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-071625-
/O.CAN.KSHV.FL.W.0021.000000T0000Z-170407T1555Z/
/RHLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1055 AM CDT Fri Apr 7 2017

The flood warning is cancelled for
  the Little River Of Louisiana Near Rochelle.
* At 1030 AM Friday The stage was 31.6 feet. 
* Flood stage is 32 feet. 
* Forecast...The river crested below flood stage at 31.7 feet.  The 
  river will fall to 31.4 feet by Saturday morning.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 7:42 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 2, 7:42 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
742 PM CDT Sun Apr 2 2017

.AVIATION...
For the 03/00Z terminal forecast, will prevail IFR/MVFR flight
categories through the overnight and into the early morning hours
Monday to around 03/13Z to 03?15Z when MVFR to return to VFR.
There may be brief period of VFR into the evening before the
conditions detiorate . Surface winds will be South to Southeast
10 to 15 knots with higher gusts especially in and near
thunderstorms, shifting to the Southwest and West with frontal
passage overnight. /06/

&&

.PREV DISCUSSION... /issued 655 PM CDT Sun Apr 2 2017/

UPDATE...
Zone forecast just updated to cancel the TOR Watch 110 for
portions of Deep E TX and NW LA, as well as the Flash Flood Watch
for these areas, as the severe/heavy rainfall threat has ended.
The water vapor imagery indicates considerable dry air entraining
across E TX and likely into portions of NW LA attm ahead of the
WCntrl TX closed low, which has ended the convection over these
areas. Now seeing a flash flood threat developing over the Srn and
Ern sections of Ncntrl LA as strong to severe convection
continues to train NE along a convectively reinforced bndry behind
sandwiched in along the warm front over Cntrl and NE LA.
Widespread 2-5+ inches of rain (with isolated higher amounts) have
already fallen over these areas today, with additional rainfall
amounts of 1-3 inches with isolated higher amounts possible this
evening before the flash flood threat diminishes overnight.

The short term progs do suggest some wrap-around -SHRA possible
late over portions of extreme NE TX/SE OK/SW AR with the parent
closed low as it begins to lift NE across OK. Did maintain low
chance pops for these areas overnight, but tapered pops back to
slight chance for the remainder of E TX/Wrn LA late.

Zone update already out...grids will be available shortly.

15

PREV DISCUSSION... /issued 414 PM CDT Sun Apr 2 2017/

DISCUSSION...
Extreme intense rotating tstms movg east across northern LA with
more marginally svr storms movg across sw AR. Keeping pops in
areawide this eve for any possible convection with cold front just
to the west. If nothing develops, an early eve update will most
likely reflect this. Also cancelled tor watch 109 in effect until
6 pm as storms have just cleared out of that entire area, with
areas covered by tor watch 110 remaining under the gun. A short
wave mid week will skirt northern portions of the area and a few
stg storms possible, mainly tue eve. Thereafter, a cooler and
drier airmass in place for remainder of the week, with rainfree
conditions expected thru the upcoming weekend as well. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  61  77  56 / 100  30  20   0
MLU  79  66  79  56 /  80  90  30   0
DEQ  70  57  73  51 /  90  30  20   0
TXK  72  58  73  54 /  90  30  20   0
ELD  73  62  75  54 /  80  50  30  10
TYR  75  58  77  56 / 100  30  10   0
GGG  74  58  77  56 / 100  30  10   0
LFK  78  59  82  57 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch until 7 AM CDT Monday for LAZ013-014-017>022.

OK...None.
TX...Flash Flood Watch until 7 AM CDT Monday for TXZ167.

&&

06/15/07
Hazardous weather outlook, Apr 2, 2:16 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
216 PM CDT Sun Apr 2 2017

LAZ001>004-TXZ136>138-149>151-031930-
Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a moderate to high risk of severe thunderstorms this
afternoon and tonight. Multiple rounds of supercell thunderstorms
are expected to develop this afternoon and evening. Strong to
violent Tornadoes, damaging winds, large hail, and very frequent
cloud to ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

ARZ059>061-070>073-TXZ096-097-108>112-031930-
Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

This is an Enhanced Risk of severe thunderstorms across portions
of southwest Arkansas and extreme northeast Texas. Multiple
rounds of strong to severe thunderstorms are expected to develop
this afternoon and evening. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses. Very heavy rainfall may
also result in ponding of water on roadways and in low lying
areas.

The severe weather threat will diminish from west to east after
midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon into
into the overnight hours.

ARZ050-051-OKZ077-031930-
Sevier-Howard-McCurtain-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

This is a Slight Risk of severe thunderstorms across Southeast
Oklahoma and adjacent portions of extreme Southwest Arkansas today
through early Monday morning. Damaging winds and large hail are
possible in stronger storms later into the afternoon, along with
a possible increased threat of tornadoes by evening. Very heavy
rainfall may also result in ponding of water on roadways and in
low lying areas.

The severe weather threat will diminish from west to east after
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may possibly be needed late this afternoon into
the overnight hours.

TXZ124>126-031930-
Wood-Upshur-Marion-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is an enhanced risk of severe thunderstorms this afternoon
and evening for the area. Multiple rounds of supercell
thunderstorms are expected to develop. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning through the
overnight hours.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of north central
Louisiana...northwest Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9
PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a high risk of severe thunderstorms this afternoon and
tonight. Multiple rounds of supercell thunderstorms are expected
to develop this afternoon and evening. Strong to violent
Tornadoes, damaging winds, large hail, and very frequent cloud to
ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

VII

In the hours before

Local storm report, Apr 2, 7:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     FLASH FLOOD      5 SSE DRY PRONG         31.52N 92.50W
04/02/2017                   GRANT              LA   LAW ENFORCEMENT

            HIGHWAY 167 AND HIGHWAY 8 INTERSECTION AT
            BENTLEY, LA, CLOSED DUE TO 2 FEET OF WATER.
            CAR STALLED IN THE WATER. .

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, Apr 2, 7:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     5 SE POLLOCK            31.48N 92.35W
04/02/2017                   GRANT              LA   LAW ENFORCEMENT

            TREE ON A HOME ON WALKER FERRY ROAD NEAR THE
            GRANT LASALLE PARISH LINE.

&&

LFM
Special weather statement, Apr 2, 7:21 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
721 PM CDT SUN APR 2 2017

LAZ022-030100-
La Salle LA-
721 PM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR LA SALLE PARISH UNTIL 800 PM
CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Midway, or 20 miles north of Pineville, moving
northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jena, Midway, Nebo, Rogers and Catahoula Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.

LAT...LON 3145 9216 3147 9216 3149 9224 3148 9224
      3151 9225 3149 9228 3153 9227 3154 9230
      3154 9228 3157 9232 3159 9231 3161 9237
      3163 9235 3163 9237 3169 9235 3170 9237
      3172 9237 3193 9201 3147 9201
TIME...MOT...LOC 0020Z 237DEG 36KT 3161 9230

19
Local storm report, Apr 2, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
755 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      COLUMBIA                32.11N 92.08W
04/02/2017                   CALDWELL           LA   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 165 IN COLUMBIA IS
            BARRICADED DUE TO FLASH FLOODING.

&&

15
Local storm report, Apr 2, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
756 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      2 WNW GRAYSON           32.05N 92.14W
04/02/2017                   CALDWELL           LA   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 126 WEST IS FLOODED AND
            CLOSED.

&&

15
Local storm report, Apr 2, 7:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      4 SSW CLARKS            31.98N 92.17W
04/02/2017                   CALDWELL           LA   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 506 IS FLOODED AND
            CLOSED.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:21 PM CDTSpecial Weather StatementSHVLaSalle39 min
Apr 2, 8:01 PM CDTSpecial Weather StatementSHVGrant, LaSalle59 min
Apr 2, 9:27 PM CDTSpecial Weather StatementSHVWinn48 min

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.